Australian Medical Exam Preparation

Discussion AMC MCQ Exam, AMC Clinical exam
 
HomeHome  FAQFAQ  SearchSearch  RegisterRegister  Log in  

Share | 
 

 Question-87

Go down 
AuthorMessage
sue



Points : 40769
Join date : 2013-12-26

PostSubject: Question-87   Fri Apr 04, 2014 4:52 am

A 40-year-old man developed exacerbation of COPD. After initial treatment his condition deteriorated.His blood gases showed Pa O2 60 mmHg PaCO2 50 mmhg. What is the most likely cause?

A. 100% o2 therapy
B.electrolyte therapy
C.sedative overdose
D. LVF
E. RVF
Back to top Go down
Vistamosta



Points : 36450
Join date : 2014-06-07
Age : 50
Location : WA

PostSubject: Re: Question-87   Mon Jun 16, 2014 4:22 am

A
Back to top Go down
Masoud



Points : 32652
Join date : 2014-11-03

PostSubject: Re: Question-87   Sat Nov 15, 2014 6:50 am

Hy-poxy will kill a COPD patient,so the oxygen therapy is the mainstay of the treatment first.However, a patient with COPD no tolerate 100% o2 therapy .The delivered Oxygen pressure should be between 88-92% to avoiding exacerbation of COPD.Although LVF would help to make worest conditions, the main problem is 100%O2 therapy.A
Back to top Go down
Sponsored content




PostSubject: Re: Question-87   

Back to top Go down
 
Question-87
Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Australian Medical Exam Preparation :: AMC MCQ Exam-
Jump to: